Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 166, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Aug 8, 2013, 8:57 PM CDT for 4 counties in Texas. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 8:57 PM CDT (01:57 UTC)
- Expired
- Aug 8, 2013, 10:00 PM CDT
- In force
- 63 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Gray County, TX, Hemphill County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 3:21 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
323
WUUS54 KAMA 090157
SVRAMA
TXC179-211-393-483-090300-
/O.NEW.KAMA.SV.W.0166.130809T0157Z-130809T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
857 PM CDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GRAY COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
SOUTHERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...
WHEELER COUNTY IN THE PANHANDLE OF TEXAS...
* UNTIL 1000 PM CDT
* AT 856 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES
NORTHWEST OF MIAMI TO 7 MILES NORTHEAST OF LEFORS TO 8 MILES
SOUTHWEST OF LEFORS...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PAMPA... MIAMI... WHEELER...
TWITTY... NEW MOBEETIE... MCLEAN...
LORA... LEFORS... LAKE MCCLELLAN...
KELLERVILLE... CODMAN... BRISCOE...
MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3589 10018 3560 10012 3523 10017 3521 10106
3554 10105 3583 10104
TIME...MOT...LOC 0157Z 259DEG 34KT 3572 10067 3552 10072
3534 10084
$$
KB2 follow-up statements
170
WWUS54 KAMA 090236
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
936 PM CDT THU AUG 8 2013
TXC179-211-393-483-090300-
/O.CON.KAMA.SV.W.0166.000000T0000Z-130809T0300Z/
GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX-
936 PM CDT THU AUG 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WHEELER...
SOUTHEASTERN ROBERTS...SOUTHWESTERN HEMPHILL AND EASTERN GRAY
COUNTIES UNTIL 1000 PM CDT...
AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF LORA TO 3
MILES SOUTHWEST OF NEW MOBEETIE TO 3 MILES NORTH OF MCLEAN...MOVING
EAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
MIAMI... WHEELER... TWITTY...
NEW MOBEETIE... MCLEAN... LORA...
KELLERVILLE... BRISCOE... MOBEETIE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 141 AND 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3522 10075 3585 10076 3589 10018 3560 10012
3523 10017
TIME...MOT...LOC 0236Z 259DEG 34KT 3578 10052 3551 10043
3527 10055
$$
KB773
WWUS54 KAMA 090259
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT THU AUG 8 2013
TXC179-211-393-483-090309-
/O.EXP.KAMA.SV.W.0166.000000T0000Z-130809T0300Z/
GRAY TX-HEMPHILL TX-ROBERTS TX-WHEELER TX-
959 PM CDT THU AUG 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR WHEELER...SOUTHEASTERN
ROBERTS...SOUTHWESTERN HEMPHILL AND EASTERN GRAY COUNTIES WILL EXPIRE
AT 1000 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER... SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 3522 10075 3585 10076 3589 10018 3560 10012
3523 10017
TIME...MOT...LOC 0259Z 259DEG 34KT 3582 10026 3555 10017
3531 10029
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:18 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 8, 6:18 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 618 PM CDT THU AUG 8 2013 .AVIATION... 00Z TAF CYCLE AN UPPER TROUGH OVER THE CENTRAL PLAINS AND CENTRAL ROCKIES TONIGHT WILL ALLOW FOR SOME SCATTERED CONVECTION TO AFFECT MAINLY THE GUYMON AND DALHART TAF SITES THROUGH ABOUT 06Z FRIDAY. CONFIDENCE TOO LOW AT THE AMARILLO TAF SITE TO MENTION IN THE TAF FORECAST PACKAGE. VFR CONDITIONS EXPECTED OUTSIDE OF THE CONVECTION THIS EVENING...THEN MVFR CEILINGS AFTER 08Z TO 10Z FRIDAY THROUGH ABOUT 15Z TO 16Z FRIDAY AT ALL THREE TAF SITES. LIGHT NORTH TO NORTHEAST WINDS 5 TO 15 KNOTS. SCHNEIDER && .PREV DISCUSSION... /ISSUED 336 PM CDT THU AUG 8 2013/ SHORT TERM... CONVECTION ALREADY BEGINNING IN THE W OK PANHANDLE AT THIS HOUR. AS MENTIONED IN THE PREVIOUS AFD...THIS IS NOT THE SAME SET UP AS WE SAW YESTERDAY. MANY LOCATIONS ACROSS THE PANHANDLES HAVE STRUGGLED TO BREAK OUT OF THE 70S...AND ONLY THE FAR SE TX PANHANDLE HAS REACHED 90 TODAY...DUE TO ABUNDANT CLOUD COVER...AND A SLIGHTLY EARLIER THAN ANTICIPATED COLD FRONT ARRIVAL. THIS WILL LIMIT THE INSTABILITY...AND THUS SEVERE THREAT...AT LEAST INITIALLY...THOUGH SOME HAIL TO GOLF BALL SIZE...AND STRONG WINDS TO 60 MPH...IS NOT OUT OF THE QUESTION THROUGH EARLY THIS EVENING. BY EARLY TO MID EVENING...AN APPROACHING UPPER LEVEL SHORT WAVE TROUGH WILL HELP THE CONVECTION TO ORGANIZE INTO AN MCS...INCREASING THE THREAT FOR STRONG WINDS. THROUGH OUT THIS AFTERNOON AND EVENING...HEAVY RAIN AND FLASH FLOODING REMAIN THE PRIMARY THREAT. SEE THE HYDROLOGY SECTION FOR MORE DETAILS. TOMORROW...STORMS MOVING IN FROM THE HIGHER TERRAIN OF NM WILL BE POSSIBLE AS THE FLOW ALOFT TRANSITIONS TO A FAST ZONAL FLOW. HOWEVER...WITH THE LACK OF A STRONG FORCING MECHANISM...EXPECT MUCH MORE LIMITED COVERAGE AS COMPARED TO TONIGHT. LONG TERM... SATURDAY THROUGH SUNDAY...UPPER LEVEL RIDGE AXIS TRIES TO BUILD OVER THE REGION. AS SUCH...MAY SEE SOME STORM FREE PERIODS THROUGH THIS TIME FRAME DEPENDING ON THE POSITION OF THE RIDGE AXIS...AND THERE ARE SOME RATHER SIGNIFICANT DIFFERENCES AMONG THE LONG RANGE MODELS. MONDAY THROUGH WEDNESDAY...UPPER LEVEL FLOW PATTERN BEGINS TO TRANSITION TO AN ACTIVE NORTHWEST FLOW PATTERN. HAVE STAYED CLOSE TO THE PREVIOUS FORECAST AS EXACT TIMING OF SHORT WAVE TROUGHS...AND POSSIBLY A COLD FRONT...IS UNCERTAIN AT BEST. JOHNSON FIRE WEATHER... AN ACTIVE WEATHER PATTERN WILL KEEP RAIN CHANCES FOR THE NEXT SEVERAL DAYS...AND RELATIVE HUMIDITY VALUES SHOULD REMAIN ABOVE 20 PERCENT. JOHNSON HYDROLOGY... WHILE METEOROLOGICAL CONDITIONS ARE NOT ESPECIALLY IMPRESSIVE FOR FLASH FLOODING SET UP...WITH PWATS NEAR NORMAL...MODERATE STORM MOTIONS...AND A PATTERN THAT DOESN/T MATCH ANY CONCEPTUAL MODELS...THE SOIL CONDITIONS IN THE OK AND NORTHERN TX PANHANDLES ESPECIALLY MEAN THAT EVEN MODERATE RAIN COULD LEAD TO LOCALIZED FLASH FLOODING. ESPECIALLY IF THERE ARE MULTIPLE ROUNDS OF STORMS TODAY...TOMORROW...AND EARLY NEXT WEEK. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 08/11
Hazardous weather outlook, Aug 8, 3:23 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 323 PM CDT THU AUG 8 2013 OKZ001>003-TXZ001>020-091145- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 323 PM CDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES TONIGHT. SOME OF THESE STORMS MAY BE SEVERE WITH THE PRIMARY HAZARDS OF HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING...STRONG WINDS TO 70 MPH...AND LARGE HAIL UP TO GOLF BALL SIZE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS MUCH OF THE PANHANDLES FRIDAY THROUGH WEDNESDAY. A FEW OF THE STORMS THROUGH THIS PERIOD COULD BE SEVERE WITH THE PRIMARY HAZARDS OF HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING...STRONG WINDS...AND LARGE HAIL. THE BIGGEST THREAT FOR SEVERE STORMS IS DURING THE AFTERNOON AND EVENING HOURS MONDAY...TUESDAY...AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN EARLY NEXT WEEK. JOHNSON
In the hours before
Special weather statement, Aug 8, 8:33 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 833 PM CDT THU AUG 8 2013 TXZ008-009-014-090230- GRAY TX-HUTCHINSON TX-ROBERTS TX- 833 PM CDT THU AUG 8 2013 ...SIGNIFICANT WEATHER ADVISORY FOR ROBERTS...EASTERN HUTCHINSON AND NORTHERN GRAY COUNTIES UNTIL 930 PM CDT... AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF SKELLYTOWN TO 6 MILES NORTHEAST OF PAMPA...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... MIAMI... CODMAN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3601 10081 3565 10057 3549 10090 3583 10118 TIME...MOT...LOC 0133Z 235DEG 14KT 3581 10102 3562 10088 KB
Local storm report, Aug 8, 8:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
838 PM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND GST 2 WNW HEREFORD 34.83N 102.43W
08/08/2013 M63 MPH DEAF SMITH TX MESONET
&&
EVENT NUMBER AMA1300770
CMLocal storm report, Aug 8, 8:41 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 N FRITCH 35.67N 101.60W
08/08/2013 E1.75 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1300771
CM/SPENCERSpecial weather statement, Aug 8, 8:43 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
843 PM CDT THU AUG 8 2013
TXZ001-002-006-007-011-012-016-017-090230-
DALLAM TX-DEAF SMITH TX-HARTLEY TX-MOORE TX-OLDHAM TX-POTTER
TX-RANDALL TX-SHERMAN TX-
843 PM CDT THU AUG 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHERMAN...RANDALL...
POTTER...EASTERN OLDHAM...MOORE...EASTERN HARTLEY...EASTERN DEAF
SMITH AND SOUTHEASTERN DALLAM COUNTIES UNTIL 930 PM CDT...
AT 837 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CONLEN TO 3
MILES SOUTHEAST OF MASTERSON TO 8 MILES NORTHWEST OF UMBARGER...
MOVING EAST AT 40 MPH.
HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
DUMAS... CANYON... AMARILLO...
WILDORADO... VALLEY DE ORO... UMBARGER...
SUNRAY... PALO DURO CANYON... MASTERSON...
LAKE TANGLEWOOD... LAKE MEREDITH... HARTLEY...
FOUR WAY... CHANNING... CACTUS...
BUSHLAND... BUFFALO LAKE... BOYS RANCH...
THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 91 AND 123.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 41 AND 81.
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3475 10217 3503 10219 3503 10237 3557 10236
3622 10245 3622 10168 3559 10165 3474 10168
TIME...MOT...LOC 0142Z 276DEG 33KT 3624 10216 3560 10187
3504 10213
KBLocal storm report, Aug 8, 8:45 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
845 PM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM TSTM WND DMG HEREFORD 34.82N 102.40W
08/08/2013 DEAF SMITH TX EMERGENCY MNGR
POWER LINES DOWN AROUND HEREFORD.
&&
EVENT NUMBER AMA1300772
KJSLocal storm report, Aug 8, 8:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 2 WNW HEREFORD 34.83N 102.43W
08/08/2013 M77 MPH DEAF SMITH TX MESONET
&&
EVENT NUMBER AMA1300773
KJSThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:09 PM CDT | Special Weather Statement | AMA | Carson, Potter | 66 min |
| Aug 8, 7:15 PM CDT | Special Weather Statement | AMA | Roberts | 60 min |
| Aug 8, 7:32 PM CDT | Special Weather Statement | AMA | Carson | 43 min |
| Aug 8, 7:36 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hartley, Oldham | 39 min |
| Aug 8, 8:08 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Hutchinson, Potter, Roberts | 67 min |
| Aug 8, 8:14 PM CDT | Special Weather Statement | AMA | Deaf Smith, Hartley, Moore, Oldham, Potter, Randall | 31 min |
| Aug 8, 8:19 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 56 min |
| Aug 8, 8:33 PM CDT | Special Weather Statement | AMA | Roberts | 57 min |
| Aug 8, 8:43 PM CDT | Special Weather Statement | AMA | Moore, Potter, Randall | 47 min |
| Aug 8, 8:51 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson | 54 min |
| Aug 8, 9:18 PM CDT | Special Weather Statement | AMA | Ochiltree | 27 min |
| Aug 8, 9:26 PM CDT | Areal Flood Advisory | AMA | Armstrong, Potter, Randall | 6 hr |
| Aug 8, 9:28 PM CDT | Special Weather Statement | AMA | Armstrong, Carson, Hutchinson, Moore, Potter, Randall | 32 min |
| Aug 8, 9:39 PM CDT | Areal Flood Advisory | AMA | Hutchinson, Moore | 5 hr |
| Aug 8, 9:42 PM CDT | Special Weather Statement | AMA | Collingsworth | 33 min |
| Aug 8, 9:52 PM CDT | Special Weather Statement | AMA | Ochiltree | 23 min |
| Aug 8, 9:55 PM CDT | Areal Flood Advisory | AMA | Hansford, Hemphill, Lipscomb, Ochiltree, Sherman | 5 hr |
| Aug 8, 9:56 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 64 min |
| Aug 8, 10:02 PM CDT | Special Weather Statement | AMA | Armstrong | 43 min |
| Aug 8, 10:04 PM CDT | Special Weather Statement | AMA | Hansford, Sherman | 41 min |
| Aug 8, 10:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 59 min |
| Aug 8, 10:43 PM CDT | Special Weather Statement | AMA | Wheeler | 32 min |
| Aug 8, 11:10 PM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 50 min |
| Aug 8, 11:23 PM CDT | Special Weather Statement | AMA | Hemphill | 67 min |
| Aug 8, 11:51 PM CDT | Areal Flood Advisory | AMA | Collingsworth, Hemphill, Wheeler | 5 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.